# SDR UALA2010010400032

- Difficulty date: January 2, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 37,506 hours, 9,927 cycles
- Engine: Pwa PW4056
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL FILTER MSG DISPLAYED.   MESSAGE REMAINED WHEN THRUST REDUCED.  ENG NOT SHUTDOWN.  RT OIL FILTER EICAS INTERMITTENT.  HAS COME ON ABOUT 4 TIMES FOR ABOUT 5 SECONDS. RT PRESS=212. CHECKED MAIN GEARBOX AND ANGLE GEARBOX CHIP DET OK.  REPLACED DPI SWITCH.  ACP 5 MIN IDLE LEAK CHECK GOOD. SECURED COWLS.
